Excedrin Migraine And Headache Film Coated 20 Tablets
Excedrin Migraine And Headache Film Coated 20 Tablets
Description
A unique combination of pain fighting ingredients to help combat migraine and headache.
Excedrin tablets are for the acute treatment of headache and of migraine attacks with or without aura.
- For adult use only
- Treats headaches and migraines
- Fast acting formula
- Powerful triple action
How to use: For headache take 1 to 2 tablets every 4 to 6 hours as needed for relief. For migraine take 2 tablets every 4 to 6 hours as needed. Do not take more than 6 tablets over a 24 hour period. Do not use Excedrin for more than 4 days for headache and 3 days for migraine respectively without consulting a doctor. See detailed instructions in the enclosed leaflet.
Ingredients: Aspirin (Acetylsalicylic Acid) 250mg, Paracetamol 250mg, Caffeine 65mg
€6.99
Out of stock
Email when stock available
Only logged in customers who have purchased this product may leave a review.
There are no reviews yet.